MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT IPTH; INTACT PARATHYROID HORMONE

ABBOTT GERMANY ARCHITECT IPTH; INTACT PARATHYROID HORMONE
Catalog Number 08K25-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of complaint activity for lot 02416a000 did not identify an increase in complaint activity.Review of complaints associated with the architect intact pth assay did not identify any trends.Accuracy testing was performed using in-house file samples of reagent lot 02416a000 and met acceptance criteria.A study was reviewed "performance characteristics of six intact parathyroid hormone assays "; sonia l.La'ulu, and william l.Roberts, md, phd.Am j clin pathol 2010;134:930-938, 2010.This study looked at the performance characteristics of six different intact parathyroid hormone assays, including the architect ipth assay, which was the comparison method.Overall, the study found good correlation for all methods, but did indicate there was significant bias between methods.The study concluded that there are many factors that potentially influence variability for pth measurements and that standardization efforts are warranted and assay-specific decision limits are required.Labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect anti-hcv assay was identified.
 
Event or Problem Description
The account generated (b)(6) architect intact pth results for 5 patient samples in (b)(6) 2016.(b)(6).No unit of measure or specific patient information was provided.No impact to patient management was reported.

Brand Name
ARCHITECT IPTH
Common Device Name
INTACT PARATHYROID HORMONE
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key6568711
Report Number3002809144-2017-00063
Device Sequence Number864868
Product Code CEW
UDI-Device Identifier00380740048471
UDI-Public00380740048471
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K063232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2017
Device Catalogue Number08K25-27
Device Lot Number02416A000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2017
Initial Report FDA Received Date05/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR LIST 03M74-02; SERIAL (B)(4)